# SDR VNAA20251014004

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 785.15 AND FS 838.   REMOVED AND REPLACED L/H SIDE SEAT RAIL BETWEEN FS 785.15 AND FS 838.00 IAW CRJ 700 AMM 53-00-49-400-801 (CONFIG A01)
